Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Day & Night Nurse Capsules - 24

Day & Night Nurse Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Day & Night Nurse Capsules
  • Day & Night Nurse Capsules
Day & Night Nurse Capsules - 24
24 Capsules

Regular Price: £9.00

Special Price £8.00

Day-time capsule provide relief from the major symptoms of colds and flu without causing drowsiness
Night-time capsules relieve colds and flu symptoms
Night-time capsules help you get a good nights sleep to wake feeling better

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules. Day-time capsules provide relief from the major symptoms of colds and flu without causing drowsiness. Night-time capsules also relieve cold and flu symptoms to help you get a good night's sleep to wake feeling better.

Taken during the day, Day Nurse® offers non-drowsy multi-symptom relief, including:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Blocked nose
  • Runny nose
  • Shivers
  • Tickly cough

Then, taken before bedtime Night Nurse® helps relieve:

  • Headache
  • Aches and Pains
  • Sore Throat
  • Fever
  • Runny nose
  • Shivers
  • Tickly cough
Knowledge

The day-time capsules contain three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride unblocks your nose and sinuses helping you to breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs.

The night-time capsules also contain three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs. 

Instructions

Please read the leaflet enclosed in the product carefully before use

Day Capsules
Adults and children aged 16 years and over
Swallow 2 orange/yellow capsules, with a drink every four hours, up to a maximum of three doses in any 24 hour period.

Night Capsules
Adults and children aged 16 years and over
Swallow 2 green/white capsules, with a drink, just before bedtime. Only one dose should be taken at night. Allow at least 4 hours between taking last dose of Day capsules and the dose of Night capsules. Do not take night-time capsules if you have already taken 4 doses of paracetamol containing products during the day.

Elderly
Same as adult dosing. However, the product should not be taken by elderly patients with confusion. The elderly may be more susceptible to adverse effects including confusion and paradoxical excitation with this medicine.

Do not use for longer than 3 days without medical advice. If symptoms persist consult your doctor.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are pregnant or breast feeding.
For more than 7 days unless your doctor tells you to.
With any other flu, cold or decongestant products.
If you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor Or Pharmacist Before Use

If you are taking any other medicine or suffer with any medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

18 Yellow/Orange (Day-Time) Capsules each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg. Also includes Colour E 129 - see leaflet for further information
6 Green/White (Night-Time) Capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg